# SDR SWIA200819545

- Difficulty date: April 22, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 26,254 hours, 38,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 342
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,386 hours, 9,046 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5785 - EMERGENCY LIGHT SEGMENT IS INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.
